# SDR YENA2022030100103

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 69,620 hours, 24,898 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: EVT3454H
- Part serial: 5602
- Condition: Failed
- Location: 18hq
- Part time: 73,223 hours, 26,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 669, JFK-SJC. VENT BLOWER FAULT ECAM IN CRUIZE SLIGHT VIBRATION AND ELECTRICAL SMELL COMING FROM VENT IN COCKPIT PRIOR TO ECAM. ( EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION ) ; REMOVED AND REPLACED AVX VENT EXTRACT FAN REF AMM 21-26-51. OPS CK GOOD. MDDR CLEARED. MX-4 UPDATED.
